# SDR LR7A2015031800549

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 344007R
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK UNDER JOB CARD HC5712, FOUND THE RT OTBD FLAP RIB HAD MULTIPLE CRACKS AT OWS0 TO FRONT SPAR WEB ATTACHMENT.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, CHAPTER 51-60 AND 51-70.  NR 2271.
